I have been lightheaded 24 hours a day for months now. I have had insomana all my life but now I am tired all the time. I will get anziey out of no were. I can wake up with it at night or in the morning. I will have it some times all day long it will get my blood pressure up. I am on 20 mg of celexa I have tried 40 mg but it did not change anything. I am not sure if it is the right med for me. I got this anxiety out of no where I worrie about health problems all the time and worrie about new things I see on my body and the lighheadness only makes it worse becasue it is always their as a remminder. I am not sure what to do or how to control my anxiety. I have talked to a therapist but she does not seem to help she tells me things I already know like keep busy. I do but my mind wounders and I focus on things and can not get them out of my thoughts even if I try. I feel like a want to cry but this med will not even let me do that. Every day I a struggle and my wife does not understand what I am going through and can not take me complaining so I have to keep it to my self it is soooo hard. I just want to feel somewhat normal and feel good and not lightheaded. can any one provide any suggestions or help.
You should contact your Dr about how you are feeling. Maybe you could increase you medication just a little. How long have you been on Celexa? I have been on Celexa just started a week ago, for the same reasons you are on it. I couldn't rid of the Fog I have been in 24 hours a day. I take Klonopin at pm to help me sleep. I take a .5 mg and cut it in fours. I take just bite. I know that when you are tired anxiety can be at it's worst. Also, if you are unhappy with your therapist - you should try another until you are happy.
Thanks for your response. I been on Celexa since July. I started on 20 mg and then in Augest I went up to 40 mg. I just went back down to 20 mg last week becasue I did not see a diffrence in the level of medication. It is all so frustrating.
I would then call your Dr for sure. Maybe you could discuss switching to a new medication. I was on Lexapro a few months back and had to discontinue because it was too strong for me. Let me know how you are feeling.